What happens if you snort effexor?!
Question: Your nose will burn like hell and it tastes like s**t. As far as making you feel good, it doesn't. Sounds like you're desperate.
Answers: Your nose will burn like hell and it tastes like s**t. As far as making you feel good, it doesn't. Sounds like you're desperate.
I don't know what that is
It could prove fatal. Don't do dumb stuff like this.
Snorting anything is going to cause sinus issues.
I wouldn't do it.
man your still going on this dude talk to any ex drug user i dont care if its prescription or not.. every one of them will say DONT DO IT. doesnt matter what it is stay away from it. if you realy want to get high on this **** find but do it the safe way
1,300mg/kg thats the leathal dose 50 in rats ok i recomend you take about 350 to 400 mg of it. and increase from there (at a latter date if your curios) i wouldnt recomend going past 600 also if you want more information on drugs i sugest you visit erowid.org and search for trip reports and do some reaserch on the psycoactive effects ps oraly not up your damn nose hell shove it in your *** for all i care but for christ sakes dont stick it in your nose youll burn and burn and burn and it will take away from the experiance.
copy and paist that link its a direct link to the experiance vaults for this chemical
thats for the main vaults you will find alot of information that will alow you to use your own judgment
but frankly i dont think you should
be safe and i recomend you have a sitter with you but head my warnings i highly recomend you dont do this
Why are you posting multiple drug snorting questions? You should be ashamed of yourself.
You could ask yourself the question, "Why do I want to snort Effexor?" "Why do I want to snort anything?"
What are the feelings you are trying to escape from? Are there other ways to occupy your time that could help you feel better? If you want to feel better, please get some help. Best Wishes